Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have migraine, cramps, dizziness and fever. Pregnancy test shows faded positive. Had Implanon removed. Suggestions?

I had sex with the withdraw method I felt a very lil of sperm in me and the day after i had a very bad migrane ,cramps , dizziness ,nausia and a lil of fever and took two pregnancy test and got a faded positive on both and got my Implanon removed 1 1/2 week ago and had stopped my period 3 days before I had unprotected sex what can this mean ?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
After removal of contraceptive device, some time is needed for regularization of the cycle.
So, it is difficult to guess the time of ovulation during this period.
Anyhow according to your history there is less possibility for pregnancy.
You better consult gynecologist and get examined to rule out pelvic infection and check for possibility of pregnancy.
Take care.

Answered: Wed, 20 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor